# SDR SWIA200819341

- Difficulty date: March 7, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 17,021 hours, 13,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3934 - EMERGENCY EXIT SIGN AT CENTER CABIN IS INOP.  RELAMPED AS REQUIRED.
